I took two doses of lexapro 7 days ago and had to stop due to horrific side effects. Panic attacks, restlessness, extreme anxiety, racing thoughts, fear and dread thoughts. Since my last dose 7 days ago, some symptoms still persist such as: Anxiety, restlessness, panic. Although not as severe, it's still crippling. I've been to my own Dr and ER. Did not ever have these symptoms previously before taking it. Dr at Er just gave me one dose of Ativan and a script for cogentin. Will this end or did the medication cause damage.
No responses have yet been posted. Add your response to this question.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2014 • 5 answers
Posted 22 Oct 2014 • 4 answers
Posted 23 Jan 2015 • 7 answers
Posted 27 Dec 2016 • 3 answers
Posted 14 Aug 2017 • 3 answers